Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red spots and itching on head of penis. Is it balanitis?

Hello. I am a man 60 years old experiencing a condition on the head of my penis . It has red spots on it and has been itching-sometimes very much. I have tried everything I can think of on it and it seems to be improving but it is slow. I might add that I have not had any sexual partnersin quite awhile and this has just recently popped up I believe it is a condition called balantis? as I have done a little research on it. What can I do to get rid pf this condition as it is not considered good manners to scratch an itch in this area in public. At first the itching was intense enough when I rubbed it it created tiny tears in my foreskin-I am uncircumcised and have type 1 diabetes . Thank you for your time and advice.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  549
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted you have type one diabetes and has itching of the penis -with red spots on glans penis..You have acquired fungal infection what is called as Mucocutaneous Candidiasis which is very common in uncontrolled diabetes.Please get your blood sugar levels done to check whether your diabetes is under control or not.and take some anti fungal medication like Flucanozole orally as a single dose along with tropical anti fungal gel for local application/Get the prescription of these drugs from your family Physician.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor